# SDR SWAA2024081926827

- Difficulty date: August 16, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 54,957 hours, 33,279 cycles
- System (JASC): 2565 · Escape Slide
- Part: Shroud
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FWD SERVICE DOOR SLIDE SHROUD HAS METAL PULLING BACK AT LOWER AFT EDGE<[01] OK TO CONTINUE PER MEL 25-10-01 SP1B;[02] REPAIRED NICK AND CLEANED IAW AMM 20-10-34.
